Advertisement

Journal d’Analyse Mathématique

, Volume 57, Issue 1, pp 203–220 | Cite as

Quasiconformal mappings and global integrability of the derivative

  • Kari Astala
  • Pekka Koskela
Article

Keywords

Quasiconformal Mapping High Integrability Global Integrability Quasiregular Mapping John Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AG]
    K. Astala and F. W. Gehring,Quasiconformal analogues of theorems of Koebe and Hardy-Littlewood, Mich. Math.132 (1985), 99–107.MathSciNetGoogle Scholar
  2. [BP]
    J. Becker and Ch. Pommerenke,Hölder continuity of conformal mappings and non-quasiconformal Jordan curves, Comment. Math. Helv.57 (1982), 221–225.MATHCrossRefMathSciNetGoogle Scholar
  3. [B]
    B. Bojarski,Homeomorphic solutions of Beltrami systems (Russian), Dokl. Akad. Nauk SSSR102 (1955), 661–664.MathSciNetGoogle Scholar
  4. [BI]
    B. Bojarski and T. Iwaniec,Analytical foundations of the theory of quasiconformal mappings inn, Ann. Acad. Sci. Fenn. Ser. A I Math.8 (1983), 257–324.MATHMathSciNetGoogle Scholar
  5. [Br]
    J. Brennan,The integrability of the derivative in conformal mapping, J. London Math. Soc.18 (1978), 261–272.MATHCrossRefMathSciNetGoogle Scholar
  6. [Ga]
    J. Garnett,Analytic capacity and measure, Lecture Notes in Mathematics297, Springer-Verlag, Berlin, 1972.MATHGoogle Scholar
  7. [GCRF]
    J. Garćia-Cuerva and J. L. Rubio de Francia,Weighted norm inequalities and related topics, North-Holland Mathematics Studies116, North-Holland, Amsterdam, 1985.MATHGoogle Scholar
  8. [G1]
    F. W. Gehring,Symmetrization of rings in space, Trans. Am. Math. Soc.101 (1961), 499–519.MATHCrossRefMathSciNetGoogle Scholar
  9. [G2]
    F. W. Gehring,Rings and quasiconformal mappings in space, Trans. Am. Math. Soc.103 (1962), 353–393.MATHCrossRefMathSciNetGoogle Scholar
  10. [G3]
    F. W. Gehring,The L p integrability of the partial derivatives of a quasiconformal mapping, Acta Math.130 (1973), 265–277.MATHCrossRefMathSciNetGoogle Scholar
  11. [GM1]
    F. W. Gehring and O. Martio,Lipschitz classes and quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I Math.10 (1985), 203–219.MATHMathSciNetGoogle Scholar
  12. [GM2]
    F. W. Gehring and O. Martio,Quasiextremal distance domains and extension of quasiconformal mappings, J. Analyse Math.45 (1985), 181–206.MATHCrossRefMathSciNetGoogle Scholar
  13. [GLM]
    S. Granlund, P. Lindqvist and O. Martio,Conformally invariant variational inequalities, Trans. Am. Math. Soc.277 (1983), 43–73.MATHCrossRefMathSciNetGoogle Scholar
  14. [H]
    J. Hesse,A p-extremal length and p-capacity equality, Ark. Mat.13 (1975), 131–144.MATHCrossRefMathSciNetGoogle Scholar
  15. [Hu]
    J. Hutchinson,Fractals and self similarity, Indiana Univ. Math. J.30 (1981), 713–747.MATHCrossRefMathSciNetGoogle Scholar
  16. [MS]
    O. Martio and J. Sarvas,Injectivity theorems in plane and space, Ann Acad. Sci. Fenn. Ser. A I Math.4 (1978-79), 383–401.MathSciNetGoogle Scholar
  17. [MV]
    O. Martio and J. Väisälä,Global L p integrability of the derivative of a quasiconformal mapping, Complex Variables9 (1988), 309–319.MATHGoogle Scholar
  18. [MVu]
    O. Martio and M. Vuorinen,Whitney cubes, p-capacity, and Minkowski content, Exposition. Math.5 (1987), 17–40.MATHMathSciNetGoogle Scholar
  19. [M]
    A. Mori,On an absolute constant in the theory of quasi-conformal mappings, J. Math. Soc. Japan8 (1956), 156–166.MATHMathSciNetCrossRefGoogle Scholar
  20. [P]
    Ch. Pommerenke,On the integral means of the derivative of a univalent function, J. London Math. Soc.32 (1985), 254–258.MATHCrossRefMathSciNetGoogle Scholar
  21. [S]
    E. M. Stein,Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.Google Scholar
  22. [SS]
    W. Smith and D. A. Stegenga,Exponential integrability of the quasihyperbolic metric on Hölder domains, to appear.Google Scholar
  23. [V]
    J. Väisälä,Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Mathematics229 Springer-Verlag, Berlin, 1971.MATHGoogle Scholar
  24. [Z]
    W. P. Ziemer,Weakly differentiable functions, Graduate Texts in Mathematics120, Springer-Verlag, New York, 1989.MATHGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1991

Authors and Affiliations

  • Kari Astala
    • 1
    • 2
  • Pekka Koskela
    • 1
    • 3
  1. 1.Institut Mittag-LefflerDjursholmSweden
  2. 2.Department of MathematicsUniversity of HelsinkiHelsinkiFinland
  3. 3.Department of MathematicsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations